# SDR TWRA97169

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6186
- Make and model: Boeing 747 212B
- Aircraft serial: 21439
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN STAFF REPORTED A STRONG SMELL OF SOMETHING OVERHEATED OR BURNT IN THE CABIN, AFT END OF A-ZONE.  ALSO, A PASSENGER REPORTED SMELLING SOMETHING HOT OR OVERHEATING RIGHT SIDE E-ZONE.  TURNED OFF GALLEY POWER.  RE-CIRC FANS AND TURNED ON GALLEY/LAV EXHAUST FAN.  SMELLS THEN DISSIPATED.  INSPECTED A-ZONE RIGHT SIDE WALLS, LIGHTS AND BALLAST, OPEN OVERHEAD PANELS, INSPECTED LOWER 41, CHECK RECIRC FANS, GASPER FANS.  CHECKED UPSTAIRS LAV AND CHECKED ALL ZONES.  FOUND ALL NORMAL.  ACFT RETURNED TO SERVICE.  (X)
